# SDR MASA2012051034766

- Difficulty date: May 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 20,797 hours, 16,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053110522
- Condition: Corroded
- Location: Fs 280.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 RIGHT LOWER WEB IS CORRODED.  INSTALLED NEW FABRICATED RIGHT FS 280 LWR WEB IAW BSC EO CL600-2D24-52-L01211, BSC STD REPAIR 601R-53-0076A & REO 670-53-11-052.
